# SDR VJ32002F00015

- Difficulty date: March 14, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Intermittent
- Location: Mlg
- Part time: 673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, RELAY INTERMITTENT IN OPERATION.  NEW RELAY INSTALLED AND FUNCTIONAL OPERATION ON THE LANDING GEAR WAS PERFORMED CYCLING THE GEAR MANY TIMES, LANDING GEAR OPERATION CHECKED, NORMAL.
